# SDR 98ZZZX1329

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98437
- Make and model: Cessna 421C
- Aircraft serial: 421C0040
- Engine: Cont GTSIO520L
- System (JASC): 7120 · Engine Mount Section
- Part: Beam Assy
- Part number: 50540303
- Condition: Cracked
- Location: Lt/Rt Nacelle
- Part time: 5,917 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, UPPER OUTBOARD AFT VERTICAL WEB MEMBERS OF AFT BEAM ASSEMBLIES WERE FOUND CRACKED.  THIS AFFECTED BEAMS IN BOTH NACELLES.  SUBMITTER SUSPECTS CAUSE WAS HARD LANDING.  AIRCRAFT REMOVED FROM SERVICE PENDING REPAIRS.
